# SDR SWIA200616816

- Difficulty date: July 3, 2006
- Submitted: November 16, 2006
- Operation: Air carrier
- Aircraft: N928SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7701
- Aircraft time: 9,367 hours, 8,118 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 887055
- Condition: Failed
- Location: Hydraulic System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

HYDRAULIC 2 LOW PRESSURE MESSAGE ILLUMINATED AT FL330 IN CRUISE FLIGHT THEN DROPPED TO ZERO AFTER DESCENDING.  REPLACED NR 2 ENGINE DRIVEN HYDRAULIC PUMP.  OPERATIONAL CHECKS GOOD, REF 29-11-00, SN OFF: MX660007.
